Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 82, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 4, 2007, 3:38 PM MDT for Cherry County, Nebraska. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2007, 3:38 PM MDT (21:38 UTC)
- Expired
- May 4, 2007, 4:45 PM MDT
- In force
- 67 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
County Cherry County, NE
The radar
The North Platte radar (KLNX), 45 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 3:52 PM MDT | HAIL 0.88 | 7 Se Brownlee, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 042138 SVRLBF NEC031-042245- /O.NEW.KLBF.SV.W.0082.070504T2138Z-070504T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 438 PM CDT FRI MAY 4 2007 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 545 PM CDT(445 PM MDT) * AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 12 MILES SOUTH OF HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...OR ABOUT 10 MILES NORTH OF THEDFORD...AND MOVING NORTH AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND BROWNLEE BY 445 PM CDT... HIGHWAY 83 CROSSING GOOSE CREEK BY 500 PM CDT... VALENTINE NATIONAL WILDLIFE REFUGE BY 510 PM CDT... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA BY 525 PM CDT... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA BY 535 PM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4211 10081 4211 10021 4274 10021 4273 10079 $$ CDC
3 follow-up statements
000 WWUS53 KLBF 042154 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 454 PM CDT FRI MAY 4 2007 NEC031-042245- /O.CON.KLBF.SV.W.0082.000000T0000Z-070504T2245Z/ CHERRY NE- 454 PM CDT FRI MAY 4 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT(445 PM MDT) FOR SOUTHEASTERN CHERRY COUNTY... AT 443 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 83 MILE MARKER 160...OR ABOUT 15 MILES NORTH OF THEDFORD...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 83 CROSSING GOOSE CREEK BY 505 PM CDT... WOOD LAKE BY 545 PM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4211 10081 4211 10021 4274 10021 4273 10079 $$ CDC
000 WWUS53 KLBF 042209 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 509 PM CDT FRI MAY 4 2007 NEC031-042245- /O.CON.KLBF.SV.W.0082.000000T0000Z-070504T2245Z/ CHERRY NE- 509 PM CDT FRI MAY 4 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT(445 PM MDT) FOR SOUTHEASTERN CHERRY COUNTY... AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...OR ABOUT 24 MILES NORTH OF THEDFORD...MOVING NORTH AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WOOD LAKE BY 545 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING(900 PM MDT FRIDAY EVENING) FOR WESTERN NEBRASKA. LAT...LON 4211 10081 4211 10021 4274 10021 4273 10079 $$ CDC
000 WWUS53 KLBF 042226 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 526 PM CDT FRI MAY 4 2007 NEC031-042245- /O.CON.KLBF.SV.W.0082.000000T0000Z-070504T2245Z/ CHERRY NE- 526 PM CDT FRI MAY 4 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT(445 PM MDT) FOR SOUTHEASTERN CHERRY COUNTY... AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 7 MILES EAST OF HIGHWAY 83 CROSSING GOOSE CREEK...OR ABOUT 30 MILES WEST OF AINSWORTH...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WOOD LAKE BY 545 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4211 10081 4211 10021 4274 10021 4273 10079 $$ CDC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 1:46 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 4, 1:46 PM MDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 246 PM CDT FRI MAY 4 2007 .SYNOPSIS... WARM AIR ADVECTION PATTERN IS CLEARLY SETTING UP ACROSS SWRN KS. IT IS AIMED AT SCNTL NEB. PER SPC OUTLOOKS WE WONT ATTEMPT TO SECOND GUESS THEIR FCST FOR SUPER CELL DEVELOPMENT OVER NERN COLO THIS AFTN. ALL INDICATIONS ARE ATTM THAT SUPER CELLS WILL DEVELOP ACROSS SCNTL NEBRASKA AND PERHAPS OTHER AREAS OF WRN AND NCNTL NEB. && .DISCUSSION... THE TONIGHT FCST USES STRAIGHT NAM12. THIS MODEL WORKED WELL LAST NIGHT. IF IT VERIFIES FLOODING WILL DEVELOP ACROSS AREAS ALONG AND EAST OF HIGHWAY 83 WHERE THE FLASH FLOOD WATCH IS IN EFFECT. ALL INDICATIONS ARE A MCS AND ATTENDANT HEAVY RAINFALL CENTROID WILL DEVELOP ALONG THE INVERTED TROF PARKED ACROSS NCNTL NEB. FCST HAS BEEN WORDED FOR HEAVY RAIN AND HAIL. TORNADO THREAT IS CONDITIONAL BASED ON THE WARM SECTOR PUSHING INTO SWRN NEB THIS EVENING. WILL LET SPC HANDLE THAT ONE. FOR SATURDAY THE WARM FRONT WILL PUSH WELL NORTH INTO NEB AND ON INTO THE NRN PLAINS. ADDITIONAL SUPER CELL STORMS ARE EXPECTED TO DEVELOP IN THE AFTN AND EVENING. TORNADO THREAT WILL INCREASE AS THE FRONT MOVES NORTH IN THE AFTN AND EVENING. FCST USES A BLEND OF THE NAM AND GFS. WOULD EXPECT THE FLASH FLOOD WATCH WILL NEED TO BE REISSUED OR EXTENDED THRU SUNDAY MORNING. FOR SUNDAY...IT LOOKS LIKE THE INVERTED TROF WILL BE FAR ENOUGH EAST TO PRECLUDE LIKELY POPS EXCEPT IN THE FAR ERN ZONES. THUS FCST IS FOR CHC POPS ACROSS MOST OF THE FCST AREA. DRY AIR IS FCST TO PUSH ACROSS MOST OF THE AREA IN THE AFTERNOON. SOME OF THE MET GUIDANCE AND THE NAM12 SUGGEST A WIND ADZY MAY BE NECESSARY FOR WLY WINDS. MONDAY THROUGH WEDNESDAY...THE NAM IS TOO FAST TO EVEN CONSIDER. THE ECMWF IS THE SLOWEST SOLN AND IS PREFERRED. FCST CONTINUES CHC/SLGHT CHC POPS. THE GFS PWS ARE RATHER LOW...LESS THAN AN INCH...SO HEAVY RAIN IS UNLIKELY. INFACT THE GFS SHOWS LITTLE ADDITIONAL RAINFALL DURING THIS TIME PERIOD. THE ECMWF LIFTS THE UA LOW ACROSS THE CNTL PLAINS THURSDAY AND FRIDAY. THIS IS MUCH SLOWER THAN THE GFS AND SLOWER THAN PREVIOUS RUNS OF THE ECMWF. THURSDAY AND FRIDAY...FCST RELIES HEAVILY ON THE HPC GRIDS...WARMER AND SOMEWHAT DRIER WEATHER. THERE A SLIGHT CHC OF TSTM LATE THURSDAY AS THE UA LOW MOVES THROUGH. && .AVIATION... COMPLEX CONDITIONS TONIGHT. WESTERN NEB AND NORTHEASTERN CO MAINLY VFR FOR NOW...MEANWHILE THE REST OF THE AREAS IS MVFR TO IFR. LOW PRESSURE SYSTEM TO CONTINUE TO SPIN ACROSS THE CENTRAL PLAINS WITH AN INCREASE CHANCE OF SHOWERS AND THUNDERSTORMS. AS THE EVENING CONTINUES...MOST AREAS EXPECTED TO BE MVFR OR IFR FROM CIGS AND/OR VSBYS. SHOWERS AND THUNDERSTORMS GIVE WAY TO STRATUS AND FOG EARLY TOMORROW BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS REDEVELOP. VERY LIMITED CHANCES FOR VFR CONDITIONS TOMORROW. && .HYDROLOGY... 3 HR FFG IS GENERALLY NEAR 2 INCHES. THE CUSTER COUNTY NORTHEAST THROUGH HOLT COUNTY AREA IS HIGHLY FLOOD PRONE AS SIGNIFICANT LOW LAND FLOODING OCCUR ABOUT A WEEK AGO. THE FLASH FLOOD WATCH AREA EXTENDS SOUTHWARD THRU THE CANYON LANDS OF SWRN NEB. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT NEBRASKA ZONES 005>010-025>029-037-038-059-070-071. TORNADO WATCH 226 UNTIL 10 PM CDT PARTS OF NCNTL NEBRASKA. && CDC
Hazardous weather outlook, May 4, 2:06 PM MDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 306 PM CDT FRI MAY 4 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-052015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 306 PM CDT FRI MAY 4 2007 /206 PM MDT FRI MAY 4 2007/ ...FLASH FLOOD WATCH UNTIL SATURDAY MORNING FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. AN UPPER LEVEL TROF OF LOW PRESSURE WILL MOVE ACROSS UTAH TONIGHT. EAST OF THIS FEATURE...A STRONG UPPER LEVEL DISTURBANCE WILL LIFT ACROSS THE HIGH PLAINS. AS THIS FEATURE COLLIDES WITH ABUNDANT LOW LEVEL MOISTURE AND STRONG INSTABILITY DUE TO AFTERNOON HEATING...SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION. SUFFICIENT LOW LEVEL WIND SHEAR WILL EXIST FOR SUPER CELL THUNDERSTORMS WITH LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES POSSIBLE. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS IS EAST OF A LINE FROM OSHKOSH TO VALENTINE. ALSO A FLASH FLOOD WATCH IS IN EFFECT. RECENT RAINFALL HAS SATURATED THE GROUND AND THE THUNDERSTORMS TONIGHT HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN. STAYED TUNED TO THE LATEST WARNING FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY AND SATURDAY EVENING. THE BEFORE MENTIONED UPPER LEVEL LOW...WILL SLOWLY MOVE EAST INTO WESTERN COLORADO ON SATURDAY. BY MIDDAY SATURDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE INTO EASTERN COLORADO AND WESTERN KANSAS. RAPID DESTABILIZATION OF THE ATMOSPHERE WILL BEGIN DURING THE AFTERNOON HOURS...RESULTING IN EXPLOSIVE THUNDERSTORM DEVELOPMENT. AS THIS ACTIVITY LIFTS NORTH INTO WESTERN AND NORTH CENTRAL NEBRASKA...FAVORABLE LOW LEVEL WIND SHEAR WILL BE FAVORABLE FOR SUPER CELL THUNDERSTORMS. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SATURDAY AND SATURDAY NIGHT...WITH GREATEST THREAT FOR SIGNIFICANT SEVERE THUNDERSTORMS EAST OF A LINE FROM VALENTINE TO OGALLALA. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY AS NUMEROUS UPPER LEVEL DISTURBANCES MOVE ACROSS THE HIGH PLAINS. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD BE READY FOR ACTIVATION TODAY THROUGH SATURDAY NIGHT...AS SEVERE THUNDERSTORMS ARE EXPECTED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, May 4, 1:51 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
251 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL 5 NW BURWELL 41.83N 99.20W
05/04/2007 E1.00 INCH GARFIELD NE PARK/FOREST SRVC
VERY HEAVY 1 INCH HAIL REPORTED AT CALAMUS RESERVOIR
&&
JSWEETLocal storm report, May 4, 1:56 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
256 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL SARGENT 41.64N 99.37W
05/04/2007 E1.00 INCH CUSTER NE PUBLIC
&&
MBYRDLocal storm report, May 4, 2:33 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 3 SW AMELIA 42.20N 99.00W
05/04/2007 E1.75 INCH HOLT NE PUBLIC
&&
MBYRDLocal storm report, May 4, 3:11 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
411 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL ONEILL 42.46N 98.65W
05/04/2007 E0.50 INCH HOLT NE COUNTY OFFICIAL
MARBLE SIZE HAIL AT ONEILL AIRPORT.
&&
JSWEETLocal storm report, May 4, 3:16 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
416 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 13 SE ATKINSON 42.40N 98.80W
05/04/2007 E1.00 INCH HOLT NE PUBLIC
&&
13Local storm report, May 4, 3:17 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
417 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL ONEILL 42.46N 98.65W
05/04/2007 E1.00 INCH HOLT NE LAW ENFORCEMENT
&&
13The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 9:09 AM MDT | Flash Flood Watch | LBF | Blaine, Boyd, Brown, Cherry, Custer, Frontier and 10 more | 58 hr |
| May 4, 1:09 PM MDT | Severe Thunderstorm Warning | LBF | Loup | 51 min |
| May 4, 1:20 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 25 min |
| May 4, 1:26 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| May 4, 1:39 PM MDT | Severe Thunderstorm Warning | LBF | Garfield | 51 min |
| May 4, 2:19 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 41 min |
| May 4, 2:34 PM MDT | Tornado Warning | LBF | Holt | 41 min |
| May 4, 3:06 PM MDT | Tornado Warning | LBF | Holt | 24 min |
| May 4, 3:30 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| May 4, 4:16 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 44 min |
| May 4, 4:27 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 23 min |
| May 4, 4:42 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 48 min |
| May 4, 4:58 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 47 min |
| May 4, 5:08 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 67 min |
| May 4, 5:31 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.